# SDR SWIA202156512

- Difficulty date: January 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA FITTINGS ON FWD SIDE OF FS893.00 @ STGR27 ARE CORRODED   (C-CHECK) RO 2/28/2021   REPAIRED 2 EA FITTINGS ON THE FWD SIDE OF FS 893.00 AT STR27 PER REO 670-53-41-509 REV -- DATED 2021-02-08
